No morning erections on Finasteride. Should I be concerned?

Hi, I have been taking finasteride for MPB since a few months now. However, iust a few weeks ago I noticed that I have stopped getting morning erections. When I tried getting off the drug for a few weeks, I noticed that it started coming back again but weaker nonetheless. Is this something normal and should I continue with the drug or should I be concerned?

Doctor Answers 2

Side Effects With Finasteride

Some men experience adverse sexual side effects with Finasteride. I recommend getting a formal consultation with a hair loss expert. The are other options including PRP and progesterone injections to the scalp and/or hair transplantation.  Best, Dr. Emer.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

No morning erections on Finasteride

You may have Post-finasteride syndrome, occurs in men who’ve taken finasteride to treat hair loss by a chance of %4-5. That may causes some symptoms include: loss of libido, erectile dysfunction, depression, suicidal ideation, anxiety, panic attacks, Peyronie’s disease, penile shrinkage, gynecomastia, muscle atrophy, cognitive impairment, insomnia, severely dry skin and tinnitus. The condition often has a life-altering impact on victims and their families, such as job loss and the breakup of marriages and romantic relationships..

Ilhan Serdaroglu, MD
Turkey Plastic Surgeon
4.9 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.